Translator Disclaimer
2018 Corrigendum to the article The simplicial boundary of a CAT(0) cube complex
Mark F Hagen
Algebr. Geom. Topol. 18(2): 1251-1256 (2018). DOI: 10.2140/agt.2018.18.1251

Abstract

We correct Theorem 3.10 of [Algebr. Geom. Topol. 13 (2013) 1299–1367] in the infinite-dimensional case. No correction is needed in the finite-dimensional case.

Citation

Download Citation

Mark F Hagen. "Corrigendum to the article The simplicial boundary of a CAT(0) cube complex." Algebr. Geom. Topol. 18 (2) 1251 - 1256, 2018. https://doi.org/10.2140/agt.2018.18.1251

Information

Received: 2 February 2017; Accepted: 14 September 2017; Published: 2018
First available in Project Euclid: 22 March 2018

Digital Object Identifier: 10.2140/agt.2018.18.1251

Subjects:
Primary: 20F65

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 2 • 2018
MSP
Back to Top